# SDR 00FDEA00903

- Difficulty date: December 22, 2000
- Submitted: December 22, 2000
- Operation: Air carrier
- Aircraft: N674FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 781
- Aircraft time: 5,276 hours, 2,574 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Damper
- Condition: Inoperative
- Location: Rudder Yaw
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

00-377  AT FL310 BEGAN TO EXP FLUTTER TYPE VIB AS CR PWD WAS SET.  AP WAS ENG/DISENGAGED AND VIB CONT. TURN ONE YAW DAMP OFF AT TIME, VIB CONT. BOTH YAW DAMPS OFF VIB STOPPED.  **  S/D  **  COMING
